Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Complemented ideals in the Fourier algebra and the Radon Nikodým property

Author: Brian Forrest
Journal: Trans. Amer. Math. Soc. 333 (1992), 689-700
MSC: Primary 43A07; Secondary 43A15, 46J99
MathSciNet review: 1112546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for an ideal $ I(H)$ of the Fourier algebra to be complemented when $ H$ is a closed subgroup of $ G$ . Using the Radon Nikodym property, an example of a group $ G$ with a normal abelian subgroup $ H$ for which $ I(H)$ is not complemented is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A07, 43A15, 46J99

Retrieve articles in all journals with MSC: 43A07, 43A15, 46J99

Additional Information

PII: S 0002-9947(1992)1112546-1
Keywords: Fourier algebra, complemented ideals, coset ring, projection, Radon Nikodym property
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia